Top Posters
Since Sunday
31
s
26
k
8
B
7
o
7
n
7
6
b
6
k
6
m
5
d
5
f
5
New Topic  
viva902 viva902
wrote...
Posts: 49
Rep: 0 0
3 weeks ago
The nurse will instruct patients about a possible systemic effect that may occur if excessive amounts of topically applied adrenergic nasal decongestants are used. Which systemic effect may occur?


▸ Heartburn

▸ Bradycardia

▸ Drowsiness

▸ Palpitations
Textbook 

Pharmacology and the Nursing Process


Edition: 9th
Authors:
Read 9 times
1 Reply
Replies
Answer verified by a subject expert
Ranim_SaleemRanim_Saleem
wrote...
Posts: 46
Rep: 0 0
3 weeks ago
Sign in or Sign up in seconds to unlock everything for free
More questions for this book are available here
Palpitations

Although a topically applied adrenergic nasal decongestant can be absorbed into the bloodstream, the amount absorbed is usually too small to cause systemic effects at normal dosages. Excessive dosages of these medications, however, are more likely to cause systemic effects elsewhere in the body. These may include cardiovascular effects, such as hypertension and palpitations, and central nervous system effects, such as headache, nervousness, and dizziness. The other options are incorrect.
1

Related Topics

viva902 Author
wrote...

3 weeks ago
This site is awesome
wrote...

Yesterday
Thank you, thank you, thank you!
wrote...

2 hours ago
Thanks
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers
  219 People Browsing
 502 Signed Up Today
Related Images
  
 1863
  
 178
  
 49
Your Opinion
What's your favorite funny biology word?
Votes: 61

Previous poll results: How often do you eat-out per week?